# SDR ANCF20191028201

- Difficulty date: October 22, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N647AV
- Make and model: Airbus A319-115
- Aircraft serial: 3647
- Engine: Cfmint CFM565B7P
- System (JASC): 7300 · Engine Fuel and Control
- Part: Sensor
- Part number: RP19802
- Part serial: YC5261028
- Condition: Failed
- Location: Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

RTO-ENG STALL // OCT 22. DURING TAKE-OFF AFTER PUTTING THRUST LEVERS IN CLIMB A LOUD BAMG WAS HEARD AND ENG 1 STALL ON ECAM , TAKE-OFF WAS ABORTED AT 50KTS APROX. MAX BRAKE T WAS 215 // OCT 23. IN ACC TO TSM 73-00-810-865 FAULT ISOLATION 4C YROUBLESHOOTING OPERTAIONAL LIMITS DO A CHECK OF FADEC SCHEDUDELD MAINTENACE AND CLASS 3 REPORTS FOR FAULT MSGS AND SHOW CLASS 3 REPOSRTS P0/P12/T12/ADC. ECU THEN IAW TSM 73-20-00-810-919A FAULT ISOLATION STEP 4-B-3-B REPLACE T12 TEMP SENSOR IAW AMM 73-21-40-000/400-001 AND IAW AMM 75-31-70-400-002-A STEP 4.8 CHECK OF THE VBV POSITION WITH AIDS OPTION . VBV DEG -0.7 ECU #1 AND CHECK TELEFLEX CABLE OF VBV V/VS AND VBV FEEDBACK SENSOR BY CORRECT ADJUST AND RIGGIND // IN ACCORDANCE WITH TSM 73-00-00-810-865-A PARAGRAPH 4.A, BOROSCOPE INSPECTION OF STAGE 5 BOOSTER BLADES AND THE ABRADABLE WAS PERFORMED. IN ACCORDANCE WITH THE SAME TSM PARAGRAPH 4.A(1) WAS PERFORMED AMM 72-00-00-200-008-A PARAGRAAPH G.(3)(B) 1 AND 2. THE BOROSCOPE PORTS ANS PNEUMATIC STARTER WAS REMOVED // IN ACCORDANCE WITH TSM 73-00-00-810-865-A  ENGINE 1 START  AT FLIGHT PASE 1/2 START WAS PEWRFORMED FROM STEP 4.A TO 4.C (1) (A) SUB SEQUENTY NEXT STEP I.A.W TSM 73-20-00-810-919-A LOSS AF THE ADIRU INPUT DATA THROUGT THE CHANNEL A TO ENGINES SENSOR WAS PERFORMED FROM STOP 4A TO 4B (3) . IT WAS NOT FOUND DAMAGE . I.A.W AMM 73-21-40 PB 601 CONF 00 THE INSPECTION CHECK OF SENSOR T2 TEMPER WAS PERFORMED IT WAS NOT FOUND DAMAGE . I.A.W AMM 72-31-00-290-002 THE BOROSCOPE INSPECTION WAS PERFORMED DAMAGE WERE NOT FOUND SEE NDT STAGE 1-3-5-8 REPORT # JJ-494-19  BY TEC: W.ROJAS #AMOS 22110WR I.A.W  AMM 80-11-10 PB 401 CONF 6THE PNEUMATIC STARTER WAS INSTALLED AGAIN BY TEC : O.OSORIOM # AMOS  36079OO // IN ACCORDANCE WITH AMM 71-00-00-710-009-B ENG RUN UP WAS PERFORMED TEST SATISFACTORY
